You are here

Response to Newman et al.

Pubmed ID: 
29215644
Year: 
2017
Month: 
12
Volume: 
19
Issue: 
12
Citation: 
Parikh S, Goldstein A, Karaa A, Koenig MK, Anselm I, Brunel-Guitton C, Christodoulou J, Cohen BH, Dimmock D, Enns GM, Falk MJ, Feigenbaum A, Frye RE, Ganesh J, Griesemer D, Haas R, Horvath R, Korson M, Kruer MC, Mancuso M, McCormack S, Josee Raboisson M, Reimschisel T, Salvarinova R, Saneto RP, Scaglia F, Shoffner J, Stacpoole PW, Sue CM, Tarnopolsky M, van Karnebeek C, Wolfe LA, Zolkipli Cunningham Z, Rahman S, Chinnery PF. Response to Newman et al. Genetics in medicine : official journal of the American College of Medical Genetics 19 (12)(2017) PubMed